IDEAS home Printed from https://ideas.repec.org/a/hin/jjmath/4487876.html
   My bibliography  Save this article

Equivalence of Almost N-Automorphism-Invariant and Almost N-Pseudo-Injective Modules

Author

Listed:
  • Amnah A. Alkinani
  • Ahmad M. Alghamdi

Abstract

The objective of this work is to generalize a result of Fuchigami, Kuratomi, and Shibata, published in the Journal of Algebra and Its Applications, Vol. 23, No. 2, 24500272024. According to this result, almost N-invariant modules and almost N-injective modules are equivalent. This equivalence was established by examining the homomorphisms between their injective hulls and considering certain conditions. Furthermore, they investigated the relationship between generalized N-injective, almost N-injective, and N-almost-invariant modules. Extending this work, we introduce a new generalization of these modules, which we call almost N-automorphism-invariant modules. We examine their characteristics and injective hulls under specific isomorphism conditions. We also investigate their equivalence to almost N-pseudo-injective modules in the context of module extensions.

Suggested Citation

  • Amnah A. Alkinani & Ahmad M. Alghamdi, 2025. "Equivalence of Almost N-Automorphism-Invariant and Almost N-Pseudo-Injective Modules," Journal of Mathematics, Hindawi, vol. 2025, pages 1-9, February.
  • Handle: RePEc:hin:jjmath:4487876
    DOI: 10.1155/jom/4487876
    as

    Download full text from publisher

    File URL: http://downloads.hindawi.com/journals/jmath/2025/4487876.pdf
    Download Restriction: no

    File URL: http://downloads.hindawi.com/journals/jmath/2025/4487876.xml
    Download Restriction: no

    File URL: https://libkey.io/10.1155/jom/4487876?utm_source=ideas
    LibKey link: if access is restricted and if your library uses this service, LibKey will redirect you to where you can use your library subscription to access this item
    ---><---

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:hin:jjmath:4487876. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no bibliographic references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Mohamed Abdelhakeem (email available below). General contact details of provider: https://www.hindawi.com .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.